# SDR C2XA01TY078

- Difficulty date: April 10, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 6,111 hours, 4,393 cycles
- Engine: Allsn AE3007A
- Engine time: 5,317 hours, 3,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TYS  FLIGHT 4355.  THE CREW REPORTED THAT DURING TAKEOFF ROLL THE RT ENGINE OIL PRESSURE WENT TO 116 PSI AND THERE WAS A STRONG ODOR IN THE COCKPIT AND CABIN.  THE CREW REJECTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED GROUND RUN OPERATIONAL CHECKS IAW ROLLSROYCE MM 72-00-00, ALL PARAMETER WERE WITHIN LIMITS AND NO ODOR WAS DETECTED IN COCKPIT OR CABIN.  THE AIRCRAFT RELEASED FOR SERVICE.
